# SDR CALA2017103003859

- Difficulty date: October 30, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 85,952 hours, 14,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR 3R EMERG LIGHT DM 33401 BATTERY PACK FOUND LOW VOLTAGE CABIN DOOR 3R EMERG LIGHT DM33401 BATTERY PACK AND CHARGER REPLACED OPERATIONAL TESTED NORMAL AS PER AMM 33-51-06.
